MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jjco/hyw090

Медицинская библиотека · Japanese journal of clinical oncology · 2016

Nivolumab-induced chronic inflammatory demyelinating polyradiculoneuropathy mimicking rapid-onset Guillain-Barré syndrome: a case report.

Tanaka Ryota, Maruyama Hiroshi, Tomidokoro Yasushi, Yanagiha Kumi, Hirabayashi Takumi, Ishii Akiko, Okune Mari, Inoue Sae, Sekine Ikuo, Tamaoka Akira, Fujimoto Manabu

Клинический случайСтатьяПеревод в очереди

Аннотация

Nivolumab, an anti-programmed death-1-specific monoclonal antibody, has demonstrated a durable response and effect on overall survival and has become one of the standard treatments for patients with advanced melanoma. Reported herein is a case of nivolumab-induced chronic inflammatory demyelinating polyradiculoneuropathy, in which an 85-year-old woman with stage IV melanoma developed grade 1 paresthesia 2 weeks after the initial dose of nivolumab was administered. With continued treatment, the neurological deficiency deteriorated rapidly, mimicking Guillain-Barré syndrome, causing such a dramatic decrease in her activities of daily living that she could no longer function in daily life. Thus, nivolumab treatment was discontinued. A course of intravenous immunoglobulin infusion yielded a dramatic clinical improvement; in particular, improved motor control was observed within a few days. Her initial presentation was suggestive of acute inflammatory demyelinating polyradiculoneuropathy, a subtype of Guillain-Barré syndrome; however, the good response to steroids and exacerbation 8 weeks after the onset were suggestive of chronic inflammatory demyelinating polyradiculoneuropathy induced by nivolumab. This is the first case of Guillain-Barré syndrome-like autoimmune polyradiculoneuropathy induced by programmed death-1/programmed death-ligand 1 inhibitors. Although neurological adverse events related to nivolumab are rare, they can become severe, requiring early diagnosis and intervention. Intravenous immunoglobulin may be considered as an effective initial treatment for patients who develop acute autoimmune nervous system disorders due to nivolumab.

Для цитирования: Tanaka Ryota, Maruyama Hiroshi, Tomidokoro Yasushi, Yanagiha Kumi, Hirabayashi Takumi, Ishii Akiko, Okune Mari, Inoue Sae, Sekine Ikuo, Tamaoka Akira, Fujimoto Manabu. Nivolumab-induced chronic inflammatory demyelinating polyradiculoneuropathy mimicking rapid-onset Guillain-Barré syndrome: a case report.. Japanese journal of clinical oncology. 2016. DOI: 10.1093/jjco/hyw090.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.